# SDR COMA0660681

- Difficulty date: December 4, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N486CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7707
- Aircraft time: 10,698 hours, 9,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3111357
- Condition: Cracked
- Location: Fuselage
- Part time: 10,698 hours, 9,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD INBOARD FLOOR SUPPORT ANGLE BRACKET AT FS 280 BETWEEN GALLEY AND COCKPIT IS CRACKED.  INSTALLED NEW ANGLE BRACKET IAW SRM 51-42-21.
